# SDR AUS20030242

- Difficulty date: February 28, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 41L
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER NR 41L LOCATED BELOW FORWARD CARGO AREA BETWEEN FRAME 30 AND FRAME 31 CONTAINED LEVEL 2 CORROSION. AREA OF CORROSION 127MM (5IN) BY 25.4MM (1IN) AND 0.8636MM (0.034IN) DEEP. FOUND DURING INSPECTION IAW MRBR 53.21.80.
